On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials
Compositio Mathematica, Volume 80 (1991) no. 3, p. 337-354
@article{CM_1991__80_3_337_0,
     author = {Lichtin, Ben},
     title = {On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     pages = {337-354},
     zbl = {0759.11027},
     mrnumber = {1134260},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_3_337_0}
}
On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials. Compositio Mathematica, Volume 80 (1991) no. 3, pp. 337-354. http://www.numdam.org/item/CM_1991__80_3_337_0/

[A-S] C. An and A. Stein: Representations of integers by positive definite forms over arithmetic progressions, Il. J. of Math. 24 (1980), 612-618. | MR 586799 | Zbl 0428.10013

[Be] J. Bernstein: The analytic continuation of generalized functions with respect to a parameter, Functional Analysis and Applications 6 (1972), 26-40. | MR 320735 | Zbl 0282.46038

[Bo] S. Bochner: Zeta functions and Green's functions for linear partial differential operators of elliptic type with constant coefficients, Ann. of Math. 57 (1953), 32-56. | MR 54830 | Zbl 0050.08001

[Ch-Na] K. Chandrasekharan and R. Narasimhan: Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. 76 (1962), 93-136. | MR 140491 | Zbl 0211.37901

[Ep] P. Epstein: Zur Theorie Allgemeiner Zetafunctionen, Math. Annalen 56 (1903), 615-644. | JFM 34.0461.02 | MR 1511190

[H-R] G.H. Hardy and M. Riesz: The general theory of Dirichlet's series, Hafner Publishing Co., 1972.

[Ho] L. Hörmander: Analysis of linear partial differential operators II, Grundlehren, vol. 257, Springer-Verlag, 1983. | MR 705278 | Zbl 0521.35002

[La] E. Landau: Über die Anzahl der Gitterpunkte in gewissen Bereichen (Zweite Abhandlung), Kgl. Ges. d. Wiss. Nachrichten. Math-Phys. Klasse. (Göttingen) 2 (1915), 209-243. | JFM 45.0312.02

[Li-1] B. Lichtin: Generalized Dirichlet series and b-functions, Comp. Math. 65 (1988), 81-120. | Numdam | MR 930148 | Zbl 0637.32002

[Li-2] B. Lichtin: Poles of Dirichlet series and D-modules, Théorie des Nombres, Comptes rendus de la Conférence international de Théorie des Nombres tenue à I'Université Laval, 1987, pp. 579-594. | MR 1024589 | Zbl 0699.10060

[Li-3] B. Lichtin: The asymptotics of a lattice point problem associated to finitely many polynomials I, Duke J. of Math. (to appear). | Zbl 0735.11048

[Li-4] B. Lichtin: The asymptotics of a lattice point problem determined by a hypoelliptic polynomial (submitted to Proceedings of Conference on D-modules and Microlocal Geometry, held in Lisbon, Portugal 1990). | Zbl 0820.11061

[Sa-1] P. Sargos: Prolongement meromorphe des séries de Dirichlet associées á des fractions rationelles de plusieurs variables, Ann. Inst. Fourier 33 (1984), 82-123. | Numdam | MR 762695 | Zbl 0523.10026

[Sa-2] P. Sargos: Croissance de certaines séries de Dirichlet et applications, J. reine und ang. Math. 367 (1986), 139-154. | MR 839128 | Zbl 0575.10035